# SDR 08FDEA02082

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 77,242 hours, 13,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND QUANTITY 13 FASTENER HOLES ON RT SIDE LOWER SKIN PANEL OUTER WING ACCESS DOOR CUT-OUT BETWEEN STA XORS=683.4 AND XORS=713.6 RT SIDE LOWER SKIN PANEL OUTER WING ACCESS DOOR CUT-OUT BETWEEN STA XORS=683.4 AND XORS=713.6 13 FASTENER HOLES CRACKED.  AREA REPAIRED AS PER FEDEX EA 1-5710-122471- AD 2007-07-4- WINGS- RT LOWER SKIN PLANK CUT OUT AT 636AB, THIRTEEN ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI- REPAIR.  REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.  REPETITIVE INSPECTION TO BE ACCOMPLISHED NLT EVERY 2000 FLIGHT   CYCLES, STARTING FROM 13,324 CSN.
